MathSciNet Relay Station
MathSciNet bibliographic data
MR2606190 93B05 (34K35 93C23)
Sakthivel, R.; Anandhi, E. R. Approximate controllability of impulsive differential equations with state-dependent delay. Internat. J. Control 83 (2010), no. 2, 387–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement